Mikhail Skopenkov
Mikhail Skopenkov
Подтвержден адрес электронной почты в домене hse.ru - Главная страница
НазваниеПроцитированоГод
Darboux cyclides and webs from circles
H Pottmann, L Shi, M Skopenkov
Computer Aided Geometric Design 29 (1), 77-97, 2012
532012
Embedding products of graphs into Euclidean spaces
M Skopenkov
arXiv preprint arXiv:0808.1199, 2008
342008
The boundary value problem for discrete analytic functions
M Skopenkov
Advances in Mathematics 240, 61-87, 2013
302013
On approximability by embeddings of cycles in the plane
M Skopenkov
arXiv preprint arXiv:0808.1187, 2008
282008
Homotopy type of the complement of an immersion and classification of embeddings of tori
M Cencelj, D Repovš, M Skopenkov
arXiv preprint arXiv:0803.4285, 2008
19*2008
A surface containing a line and a circle through each point is a quadric
F Nilov, M Skopenkov
Geometriae Dedicata 163 (1), 301-310, 2013
162013
Discrete Riemann surfaces: linear discretization and its convergence
A Bobenko, M Skopenkov
Journal für die reine und angewandte Mathematik (Crelles Journal) 2016 (720 …, 2016
152016
Classification of framed links in 3-manifolds
M Cencelj, D Repovš, MB Skopenkov
Proceedings Mathematical Sciences 117 (3), 301-306, 2007
152007
Knotted tori and the β-invariant
M Cencelj, D Repovš, M Skopenkov
preprint, 2005
122005
Classification of knotted tori in 2-metastable dimension
M Cencelj, D Repovš, MB Skopenkov
Sbornik: Mathematics 203 (11), 1654, 2012
112012
Suspension theorems for links and link maps
M Skopenkov
Proceedings of the American Mathematical Society 137 (1), 359-369, 2009
112009
Tiling by rectangles and alternating current
M Prasolov, M Skopenkov
Journal of Combinatorial Theory, Series A 118 (3), 920-937, 2011
102011
Ruled Laguerre minimal surfaces
M Skopenkov, H Pottmann, P Grohs
Mathematische Zeitschrift 272 (1-2), 645-674, 2012
92012
Surfaces containing two circles through each point
M Skopenkov, R Krasauskas
Mathematische Annalen 373 (3-4), 1299-1327, 2019
72019
When is the set of embeddings finite up to isotopy?
M Skopenkov
International Journal of Mathematics 26 (07), 1550051, 2015
7*2015
The rational classification of links of codimension> 2
D Crowley, SC Ferry, M Skopenkov
Forum Mathematicum 26 (1), 239-269, 2014
72014
Dissections of a metal rectangle
M Skopenkov, M Prasolov, S Dorichenko
Kvant 3, 10-16, 2011
62011
Ramsay theory of knots and links
V Prasolov, M Skopenkov
Matematicheskoe Prosveschenie 3rd series 9, 108-115, 2005
62005
When is the set of embeddings finite up to isotopy?
M Skopenkov
International Journal of Mathematics 26 (07), 1550051, 2015
52015
Random walks and electric networks
M Skopenkov, V Smykalov, A Ustinov
Mat. Prosv 16, 25-47, 2012
52012
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20